# SDR 2003FA0000258

- Difficulty date: February 10, 2003
- Submitted: March 6, 2003
- Operation: General aviation
- Aircraft: N409ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9158
- Aircraft time: 475 hours
- Engine: Lyc IO360L2A
- Engine time: 475 hours
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 63B22623
- Part serial: 0268327
- Condition: Sticking
- Location: Fuel System
- Part time: 475 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED A ROUGH ENGINE. AFTER INSPECTING APPLICABLE SYSTEMS, THE FUEL FLOW DIVIDER WAS CHANGED AFTER HAVING BEEN FOUND STICKING INTERNALLY.
